×

zbMATH — the first resource for mathematics

Vector cross products on manifolds. (English) Zbl 0182.24603

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Marcel Berger, Sur les groupes d’holonomie homogène des variétés à connexion affine et des variétés riemanniennes, Bull. Soc. Math. France 83 (1955), 279 – 330 (French). · Zbl 0068.36002
[2] Edmond Bonan, Sur des variétés riemanniennes à groupe d’holonomie \?\(_{2}\) ou spin (7), C. R. Acad. Sci. Paris Sér. A-B 262 (1966), A127 – A129 (French). · Zbl 0134.39402
[3] A. Borel, La cohomologie mod 2 de certains espaces homogènes, Comment. Math. Helv. 27 (1953), 165 – 197 (French). · Zbl 0052.40301
[4] Armand Borel, Sur l’homologie et la cohomologie des groupes de Lie compacts connexes, Amer. J. Math. 76 (1954), 273 – 342 (French). · Zbl 0056.16401
[5] Robert B. Brown and Alfred Gray, Vector cross products, Comment. Math. Helv. 42 (1967), 222 – 236. · Zbl 0155.35702
[6] Eugenio Calabi, Construction and properties of some 6-dimensional almost complex manifolds, Trans. Amer. Math. Soc. 87 (1958), 407 – 438. · Zbl 0080.37601
[7] É. Cartan, Sur quelques familles remarquables d’hypersurfaces, C. R. Math. Liege (1939), 30-41. · Zbl 0025.36601
[8] Peter Dombrowski, On the geometry of the tangent bundle, J. Reine Angew. Math. 210 (1962), 73 – 88. · Zbl 0105.16002
[9] Beno Eckmann, Stetige Lösungen linearer Gleichungssysteme, Comment. Math. Helv. 15 (1943), 318 – 339 (German). · Zbl 0028.32001
[10] Alfred Gray, Minimal varieties and almost Hermitian submanifolds, Michigan Math. J. 12 (1965), 273 – 287. · Zbl 0132.16702
[11] Alfred Gray, Some examples of almost Hermitian manifolds, Illinois J. Math. 10 (1966), 353 – 366. · Zbl 0183.50803
[12] Alfred Gray, Pseudo-Riemannian almost product manifolds and submersions, J. Math. Mech. 16 (1967), 715 – 737. · Zbl 0147.21201
[13] Satoshi Kotô, Some theorems on almost Kählerian spaces, J. Math. Soc. Japan 12 (1960), 422 – 433. · Zbl 0192.28303
[14] W. S. Massey, Obstructions to the existence of almost complex structures, Bull. Amer. Math. Soc. 67 (1961), 559 – 564. · Zbl 0192.29601
[15] Barrett O’Neill, Immersion of manifolds of nonpositive curvature, Proc. Amer. Math. Soc. 11 (1960), 132 – 134. · Zbl 0123.38604
[16] Norman Steenrod, The Topology of Fibre Bundles, Princeton Mathematical Series, vol. 14, Princeton University Press, Princeton, N. J., 1951. · Zbl 0054.07103
[17] Shun-ichi Tachibana, Note on conformally flat almost-Kählerian spaces, Nat. Sci. Rep. Ochanomizu Univ. 10 (1959), 41 – 43. · Zbl 0100.18103
[18] Emery Thomas, On the cohomology groups of the classifying space for the stable spinor groups, Bol. Soc. Mat. Mexicana (2) 7 (1962), 57 – 69. · Zbl 0124.16401
[19] Hirosi Toda, Yoshihiro Saito, and Ichiro Yokota, Note on the generator of \?\(_{7}\)(\?\?(\?)), Mem. Coll. Sci. Univ. Kyoto. Ser. A. Math. 30 (1957), 227 – 230. · Zbl 0089.18101
[20] George W. Whitehead, Note on cross-sections in Stiefel manifolds, Comment. Math. Helv. 37 (1962/1963), 239 – 240. · Zbl 0118.18702
[21] Joseph A. Wolf, Spaces of constant curvature, McGraw-Hill Book Co., New York-London-Sydney, 1967. · Zbl 0162.53304
[22] K. Yano and T. Sumitomo, Differential geometry on hypersurfaces in a Cayley space, Proc. Roy. Soc. Edinburgh Sect. A 66 (1962/1964), 216 – 231 (1965). · Zbl 0188.54404
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.